# SDR 20010523CW004

- Difficulty date: July 6, 2000
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N702FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10350
- Propeller: Rotol R1934304
- System (JASC): 6120 · Propeller Controlling System
- Part: Gasket
- Part number: 601046323
- Condition: Unserviceable
- Location: Prop Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED DROP IN RIGHT ENGINE OIL PRESSURE DURING CLIMB THROUGH 10,000 FT AFTER DEPARTURE FROM FSD.  NO EMERGENCY WAS DECLARED.  PILOT RETURNED AIRCRAFT TO FSD WHERE MAINTENANCE DISCOVERED A FAILED PROPELLER LOCK LIMIT SWITCH GASKET; CAUSING THE LOSS OF ENGINE OIL.  CORRECTIVE ACTION:  PROPELLER LOCK LIMIT SWITCH GASKET WAS REPLACED ENGINE RUNS WERE PERFORMED WITH UNSATISFACTORY RESULTS.  RIGHT ENGINE WAS REPLACED, GROUND RUNS COMPLETED, AIRCRAFT RETURNED TO SERVICE.
